# SDR SIMA20170613001

- Difficulty date: June 13, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 3,038 hours, 2,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLASHLIGHT IN CABIN NOT WORKING.  REPLACED THE FLASHLIGHT AND BATTERY IAW AMM 33-50-01 . OPS CHECKED GOOD.
